The construction of principal spectral curves for Lane-Emden systems and applications
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 29 (2000) no. 1, pp. 193-229.
@article{ASNSP_2000_4_29_1_193_0,
     author = {Montenegro, Marcos},
     title = {The construction of principal spectral curves for {Lane-Emden} systems and applications},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {193--229},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 29},
     number = {1},
     year = {2000},
     mrnumber = {1765542},
     zbl = {0956.35097},
     language = {en},
     url = {http://archive.numdam.org/item/ASNSP_2000_4_29_1_193_0/}
}
TY  - JOUR
AU  - Montenegro, Marcos
TI  - The construction of principal spectral curves for Lane-Emden systems and applications
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 2000
SP  - 193
EP  - 229
VL  - 29
IS  - 1
PB  - Scuola normale superiore
UR  - http://archive.numdam.org/item/ASNSP_2000_4_29_1_193_0/
LA  - en
ID  - ASNSP_2000_4_29_1_193_0
ER  - 
%0 Journal Article
%A Montenegro, Marcos
%T The construction of principal spectral curves for Lane-Emden systems and applications
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 2000
%P 193-229
%V 29
%N 1
%I Scuola normale superiore
%U http://archive.numdam.org/item/ASNSP_2000_4_29_1_193_0/
%G en
%F ASNSP_2000_4_29_1_193_0
Montenegro, Marcos. The construction of principal spectral curves for Lane-Emden systems and applications. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 29 (2000) no. 1, pp. 193-229. http://archive.numdam.org/item/ASNSP_2000_4_29_1_193_0/

[1] A. Alvino - V. Ferone - G. Trombetti, On the properties of some nonlinear eigenvalues, SIAM J. Math. Anal., vol. 29, n. 2 (1998), 437-451. | MR | Zbl

[2] H. Amann, Fixed point equations and nonlinear eigenvalue problems in ordered Banach spaces, SIAM Rev. 18 (1976), 620-709. | MR | Zbl

[3] A. Anane, Simplicité et isolation de la première valeur propre du p-laplacien avec poids, C. R. Acad. Sci. Paris 305 (1987), 725-728. | Zbl

[4] H. Berestycki - L. Nirenberg - S.R.S. Varadhan, The principal eigenvalue and maximum principle for second order elliptic operators in general domains, Comm. Pure Appl. Math. XLVII (1994), 47-92. | Zbl

[5] I. Birindelli, Hopf's lemma and anti-maximum principle in general domains, J. Differential Equations 119 (1995), 450-472. | Zbl

[6] I. Birindelli - E. Mitidieri - G. Sweers, Existence of the principal eigenvalue for cooperative elliptic systems in a general domain, preprint.

[7] J.M. Bony, Principe du maximum dans les espaces de Sobolev, C. R. Acad. Sci. Paris Série A 265 (1967), 333-336. | Zbl

[8] H. Brézis - S. Kamin, Sublinear elliptic equations in R N, Manuscripta Math. 74 (1992), 87-106. | Zbl

[9] K.J. Brown - C.C. Lin, On the existence of positive eigenfunctions for a eigenvalue problem with indefinite weight-function, J. Math. Anal. Appl. 75 (1980), 112-120. | Zbl

[10] R.S. Cantrell - K. Schmidt, On the eigenvalue problem for coupled elliptic systems, SIAM J. Math. Anal. 17 (1986), 850-862. | Zbl

[11] Ph. Clément - D.G. De Figueiredo - E. Mitidieri, Positive solutions of semilinear elliptic systems, Comm. Partial Differential Equations, vol. 17, n. 5 & 6 (1992), 923-940. | Zbl

[12] Ph. Clément - R.C.A.M. Van Der Vorst, On a semilinear elliptic system, Differential Integral Equations 8 (1995), 1317-1329. | MR | Zbl

[13] D.G. De Figueiredo - P.L. Felmer, On superquadratic elliptic systems, Trans. Amer. Math. Soc. 343 (1994), 99-116. | MR | Zbl

[14] B. De Pagter, Irreducible compact operators, Math. Z. 192 (1986), 149-153. | MR | Zbl

[15] M.D. Donsker - S.R.S. Varadhan, On a variational formula for the principal eigenvalue for operators with maximum principle, Proc. Nat. Acad. Sci. U.S.A. 72 (1975), 780-783. | MR | Zbl

[16] M.D. Donsker - S.R.S. Varadhan, On the principal eigenvalue of second order elliptic differential operators, Comm. Pure Appl. Math. 29 (1976), 595-621. | MR | Zbl

[17] P.L. Felmer - S. Martínez, existence and uniqueness of positive solutions to certain differential systems, Adv. Differential Equations, vol. 3, n. 4 (1998), 575-593. | MR | Zbl

[18] D. Gilbarg - N.S. Trudinger, "Elliptic Partial Differential Equations of Second Order", Springer-Verlag, 1983. | MR | Zbl

[19] J.-P. Gossez - E. Lami-Dozo, On the principal eigenvalue of a second order linear elliptic problem, Arch. Rational Mech. Anal. 89 (1985), 169-175. | MR | Zbl

[20] P. Hess, On the eigenvalue problem for weakly coupled elliptic systems, Arch. Rational Mech. Anal. 81 (1983), 151-159. | MR | Zbl

[21] P. Hess - T. Kato, On some linear and nonlinear eigenvalue problems with an indefinite weight function, Comm. Partial Differential Equations 5 (1980), 999-1030. | MR | Zbl

[22] J. Hulshof - R.C.A.M. Van Der Vorst, Differential systems with strongly indefinite variational structure, J. Funct. Anal. 114 (1993), 32-58. | MR | Zbl

[23] M.A. Krasnoselskii, Fixed points of cone-compressing or cone-extending operators, Sov. Math. Dokl. 1 (1960), 1285-1288. | MR | Zbl

[24] M.A. Krasnoselskii, "Positive Solutions of Operator Equations", Noordhoff, 1964. | MR | Zbl

[25] M.G. Krein - M.A. Rutman, Linear operators leaving invariant a cone in a Banach space, Amer. Math. Soc. Transl. 10 (1962), 199-325. | MR

[26] J. López-Gómez, The maximum principle and the existence of principal eigenvalue for some linear weighted boundary value problems, J. Differential Equations 127 (1996), 263-294. | MR | Zbl

[27] J. López-Gómez - M. Molina-Meyer, The maximum principle for cooperative weakly coupled elliptic systems and some applications, Differential Integral Equations, vol. 7, n. 2 (1994), 383-398. | MR | Zbl

[28] A. Manes - A.M. Micheletti, Un'estensione della teoria variazionale classica degli autovalori per operatori ellittici del secondo ordine, Boll. Un. Mat. Ital. 7 (1973), 285-301. | MR | Zbl

[29] M. Montenegro, Sublinearity for semilinear elliptic systems, preprint.

[30] M. Montenegro, Liouville type theorems and blow-up for semilinear differential systems, preprint.

[31] M. Montenegro, Existence of solutions for some semilinear elliptic systems with singular coefficients, to appear in Nonlinear Analysis. | MR | Zbl

[32] R.D. Nussbaum - Y. Pinchover, On variational principles for the generalized principal eigenvalue of second order elliptic operators and some applications, J. Anal. Math. 59 (1992), 161-177. | MR | Zbl

[33] M.H. Protter, The generalized spectrum of second orderelliptic systems, Rocky Mountain J. Math. 9 (1979), 503-518. | MR | Zbl

[34] M.H. Protter - H.F. Weinberger, "Maximum Principles in Differential Equations", Prentice Hall, New Jersey, 1967. | MR | Zbl

[35] G. Sweers, Strong positivity in C(Ω) for elliptic systems, Math. Z. 209 (1992), 251-271. | Zbl

[36] R.C.A.M. Van Der Vorst, Variational identities and applications to differential systems, Arch. Rational Mech. Anal. 116 (1991), 375-398. | MR | Zbl

[37] W. Walter, Sturm-Liouville theory for the radial Δp-operator, Math. Z. 227, (1998) 175-185. | Zbl